메뉴 건너뛰기




Volumn 17, Issue 15, 2002, Pages 2019-2050

Integrals over products of distributions from perturbation expansions of path integrals in curved space

Author keywords

Integral transforms and operational calculus; Other topics in mathematical methods in physics; Quantum mechanics

Indexed keywords

ARTICLE; CALCULATION; MATHEMATICAL ANALYSIS; MATHEMATICAL MODEL; MOLECULAR DYNAMICS; MOTION; QUANTUM MECHANICS; QUANTUM THEORY; TEMPERATURE DEPENDENCE; THEORY; TIME;

EID: 0037142454     PISSN: 0217751X     EISSN: None     Source Type: Journal    
DOI: 10.1142/S0217751X02006146     Document Type: Article
Times cited : (10)

References (26)
  • 14
    • 0030597557 scopus 로고    scopus 로고
    • See in particular the extra terms in App. A of the first paper required by the awkward regularization of these authors
    • (1996) Nucl. Phys. , vol.B459 , pp. 631


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.